# SDR DALA2024040103928

- Difficulty date: March 31, 2024
- Submitted: April 1, 2024
- Operation: Air carrier
- Aircraft: N339NB
- Make and model: Airbus A319-114
- Aircraft serial: 1709
- Aircraft time: 57,820 hours, 30,388 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bearing
- Part number: UNKNOWN
- Condition: Corroded
- Location: Nr 4 Flap Track
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3139 CORROSION ON SPHERICAL BEARING FLAP TRACK 4 OF THE FLAP OUTBOARD. CORRECTIVE ACTION: REPLACED SPHERICAL BEARING TRACK 4 ON O/B FLAP LH WING AS PER A320 FAM AMM 57-53-21-000-001-A AND AS PER A320 FAM AMM 57-53-21-400-001-A. (0271631)
